See Alike in...

Alike App

Browser

bumbling

439d

Hi! I’ve recently been put on Synthroid, and also iron supplements. My iron levels are critically low right now. I have a hard time standing up for long periods of time, and I get extremely lightheaded and overheated so quickly. Is this a problem for anyone else? Are there any ways to make it less severe, or do I just need to wait until it all levels out?

    • Cjb2

      435d

      Ask about getting the iron infusion!! I was taking iron pills for years but it never seemed to work and it made me nauseous. My doctor said you get the infusion once every 1-2 years depending on how long your levels stay at a decent amount and you go back and get them checked every few months. It’s helped me so much!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned experiencing similar symptoms, such as blacking out and feeling like they're falling due to low iron levels. They suggested sitting down when the sensation occurs. Another user shared that they had to take iron supplements for a year and a half to get their levels back to normal. It's important to consult with your doctor about your specific situation and potential solutions to alleviate these symptoms.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion